# SDR SIMA20131024008

- Difficulty date: October 24, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 26,908 hours, 24,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 109943
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY IAW 33-50-04. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
